Korean J. Math.  Vol 19, No 2 (2011)  pp.
DOI: https://doi.org/10.11568/kjm.2011.19.2.

ON THE SUPERSTABILITY OF THE GENERALIZED SINE FUNCTIONAL EQUATIONS

Mi Hyun Han, Gwang Hui Kim

Abstract


Inthispaper,westudythesuperstabilityproblembounded by two-variables of Th. M. Rassias type for the generalized sine func- tional equations

g(x + y)f(x − y) = f(x)^2 − f(y)^2

f(x + y)g(x − y) = f(x)^2 − f(y)^2

g(x + y)g(x − y) = f(x)^2 − f(y)^2,

which does not use his iteration method. 


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr